# SDR SWAA2022030345984

- Difficulty date: February 21, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LG PG#0759975 HFEC INSP IF NO CRACKS FOUND. PERM REPAIR DUE WITHIN 1500 FLT CYCELS. PERMANENT REPAIR:PERMANENT REPAIR DUE WITHIN 1500 FLT CYCLES REF SRM 53-60-15-1A-3;4B;3;B. DO A PERM. RPR OR REPLACE CTR SCUFF PLATE AS NECESSARY. / R&R AFT CARGO DOOR CENTER SCUFF PLATE PER AMM 53-11-02
